# SDR DALA2023082106820

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON SUPPORT ANGLE FLOOR STRUCTURE STA=740 TO STA=720 AND STA=683 LBL=6. CORRECTIVE ACTION: SUMMARY OF NRC 00395, SUPPORT ANGLE FLOOR STRUCTURE STA=740 TO STA=720 AND STA=683 LBL=65 WAS REPLACED PER B757-200 SRM 51-40. (2923865)
